# SDR SWAA2023070563549

- Difficulty date: May 28, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 'Z' CHANNEL AT B/S 727A-727C IS CORRODED<[01] WORK WILL BE ACCOMPLISHED ON WOR CARD TTG8Q00LAZEK;[02] VERIFIED WORK CARD NOTE: NEW 'Z' CHANNEL WILL BE INSTALLED
